MathSciNet Relay Station
MathSciNet bibliographic data
MR1672990 46S10 (46E40 46M05)
Katsaras, A. K.; Beloyiannis, A. Tensor products of non-Archimedean weighted spaces of continuous functions. Georgian Math. J. 6 (1999), no. 1, 33–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement